# SDR REXA2022072001628

- Difficulty date: July 6, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R322179
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 559.00+112.00 ANGLE IS CORRODED BETWEEN STGR 25L AND 25R.	REMOVED AND REPLACED (LOCATED AND DRILLED) NEW FRAME ANGLE AT FRAME FS 559 + 115 BETWEEN ST26R TO ST26L IAW CRJ200 SRM 51-42-06, SRM 51-42-21, SRM 51-40-11
